Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 61, NWS Shreveport, LA

March 23, 2012Anderson County, Cherokee County, Houston County, Texas

NWS Shreveport, LA issued this river flood warning at Mar 23, 2012, 9:54 AM CDT for Anderson County, Cherokee County, Houston County, Texas. It was in force for 11 days.

The area

The outline as issued.

The facts

Issued
Mar 23, 2012, 9:54 AM CDT (14:54 UTC)
Expired
Apr 3, 2012, 10:24 AM CDT
In force
11 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Anderson County, TX, Cherokee County, TX, Houston County, TX

The radar

The Shreveport radar (KSHV), 163 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Neches (NCST2). The gauge peaked at 14.50 ft at Mar 26, 2012, 9:00 PM CDT.

actionminormoderate1214161803/2303/2403/2503/2603/2703/2803/2903/3003/3104/0104/0204/0304/04
Action stage
11.5 ft
Minor stage
12 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WGUS44 KSHV 231454
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CDT FRI MAR 23 2012

TXC001-073-225-241454-
/O.NEW.KSHV.FL.W.0061.120323T1454Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120325T1800Z.000000T0000Z.NO/
954 AM CDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM FRIDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  SUNDAY EVENING THEN BEGIN FALLING.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
14 follow-up statements
903 
WGUS84 KSHV 241411
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 AM CDT SAT MAR 24 2012

TXC001-073-225-251411-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120326T1800Z.000000T0000Z.NO/
911 AM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
680 
WGUS84 KSHV 250041
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
741 PM CDT SAT MAR 24 2012

TXC001-073-225-260041-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120326T1800Z.000000T0000Z.NO/
741 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-260041-
/O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/
/ATOT2.1.ER.000000T0000Z.120325T0600Z.120327T0600Z.NO/
741 PM CDT SAT MAR 24 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
763 
WGUS84 KSHV 260031
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
731 PM CDT SUN MAR 25 2012

TXC001-073-225-270031-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120327T0000Z.000000T0000Z.NO/
731 PM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SUNDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  MONDAY EVENING THEN BEGIN FALLING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-270031-
/O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/
/ATOT2.1.ER.000000T0000Z.120326T0600Z.120327T0600Z.NO/
731 PM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SUNDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-270031-
/O.CON.KSHV.FL.W.0062.120328T1200Z-120331T0000Z/
/DIBT2.1.ER.120328T1200Z.120328T1200Z.120330T0600Z.NO/
731 PM CDT SUN MAR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR DIBOLL.
* FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:15 PM SUNDAY THE STAGE WAS 11.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
755 
WGUS84 KSHV 261525
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 AM CDT MON MAR 26 2012

TXC001-073-225-271525-
/O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/
/NCST2.1.ER.000000T0000Z.120327T0600Z.000000T0000Z.NO/
1025 AM CDT MON MAR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM MONDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-271525-
/O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2100Z/
/ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0900Z.NO/
1025 AM CDT MON MAR 26 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-261555-
/O.CAN.KSHV.FL.W.0062.000000T0000Z-120331T0000Z/
/DIBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM CDT MON MAR 26 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR DIBOLL TEXAS.
* AT  9:15 AM MONDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET AND 
  WILL CONTINUE TO FALL THROUGH THIS WEEK.

&&
 
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$
135 
WGUS84 KSHV 270044
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 PM CDT MON MAR 26 2012

TXC001-073-225-280044-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T1200Z/
/NCST2.1.ER.000000T0000Z.120326T2330Z.120331T1800Z.NO/
744 PM CDT MON MAR 26 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL BEGIN A SLOW FALL AND WILL BE BELOW 
  FLOOD STAGE BY SATURDAY EARLY AFTERNOON.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-280044-
/O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/
/ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0800Z.NO/
744 PM CDT MON MAR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.

&&
 
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
789 
WGUS84 KSHV 271552
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1052 AM CDT TUE MAR 27 2012

TXC001-073-225-281552-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T0300Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120331T0900Z.NO/
1052 AM CDT TUE MAR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-271622-
/O.CAN.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/
/ATOT2.1.ER.000000T0000Z.120326T1230Z.000000T0000Z.NO/
1052 AM CDT TUE MAR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* AT  7:30 AM TUESDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND THEN 
  A SECOND RISE IS EXPECTED LATER THIS WEEK.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
730 
WGUS84 KSHV 281403
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT WED MAR 28 2012

TXC001-073-225-291403-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T1500Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120331T2100Z.NO/
903 AM CDT WED MAR 28 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY AFTERNOON.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
790 
WGUS84 KSHV 301320
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 AM CDT FRI MAR 30 2012

TXC001-073-225-311320-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120404T0600Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1200Z.NO/
820 AM CDT FRI MAR 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
219 
WGUS84 KSHV 311318
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
818 AM CDT SAT MAR 31 2012

TXC001-073-225-011318-
/O.CON.KSHV.FL.W.0061.000000T0000Z-120404T0600Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1200Z.NO/
818 AM CDT SAT MAR 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
791 
WGUS84 KSHV 011342
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT SUN APR 1 2012

TXC001-073-225-021342-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120404T1800Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120404T0000Z.NO/
842 AM CDT SUN APR 1 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SUNDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EVENING.

&&
 
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
014 
WGUS84 KSHV 020057
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
757 PM CDT SUN APR 1 2012

TXC001-073-225-030057-
/O.EXT.KSHV.FL.W.0061.000000T0000Z-120404T1200Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1800Z.NO/
757 PM CDT SUN APR 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EARLY AFTERNOON.

$$
556 
WGUS84 KSHV 021311
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
811 AM CDT MON APR 2 2012

TXC001-073-225-031311-
/O.CON.KSHV.FL.W.0061.000000T0000Z-120404T1200Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1800Z.NO/
811 AM CDT MON APR 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
508 
WGUS84 KSHV 030105
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT MON APR 2 2012

TXC001-073-225-040105-
/O.CON.KSHV.FL.W.0061.000000T0000Z-120404T1200Z/
/NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1800Z.NO/
805 PM CDT MON APR 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM MONDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$
385 
WGUS84 KSHV 031524
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1024 AM CDT TUE APR 3 2012

LAC015-119-041524-
/O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.120324T2251Z.120401T2100Z.000000T0000Z.UU/
1024 AM CDT TUE APR 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE BODCAU BAYOU AT BAYOU BODCAU LAKE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM TUESDAY THE POOL STAGE WAS 175.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 172 FEET. 
* FORECAST...THE LAKE WILL CONTINUE TO FALL TO A STAGE OF 175.6 FEET
  BY THURSDAY MORNING.  ALSO BODCAU LAKE CRESTED AT 175.9 FEET DURING
  MONDAY AFTERNOON.

&&
 
LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 23, 3:17 AM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, Mar 23, 3:17 AM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 AM CDT FRI MAR 23 2012

.DISCUSSION...
DEEP UPPER LOW SLOWLY MOVING EAST ACROSS SW MO...COLD CORE CONVECTION
JUST EXITING SW AR...BUT WITH MID LVL SPIRAL BANDS OF CLOUDS
CIRCULATING BACK ACROSS AT LEAST NORTHERN CWA FOR NEXT SVRL HOURS.
ONCE DRIER AIR COMPLETES WORKING ITS WAY ACROSS THE AREA
TONIGHT...BROAD RIDGING SHOULD LOCK THESE CONDITIONS IN THRU THE
WEEKEND...SO WILL KEEP SKIES MOSTLY CLEAR. WITH ONLY GRADUAL
FLATTENING OF THIS RIDGE...AND LIGHT EAST WINDS BECMG SOUTH OVER
THE NEXT FEW DAYS...VERY LITTLE DAY TO DAY CONTRAST IN TEMPS.
DAYTIME HIGHS WILL CREEP BACK INTO THE MID TO UPPER 80S...WITH
LOWS REMAINING MAINLY IN THE 50S...INTO EARLY NEXT WEEK. A STRONG
SHORT WAVE HAS BEEN CONSISTENT PAST FEW MODELS ARRIVING IN ZONAL
FLOW AROUND THURSDAY...WILL KEEP IN CHANCE TSTMS WITH PASSAGE OF
THIS WAVE...AND PERHAPS A STRAY SHOWER OR TSTM IN DURG REMAINDER
OF EXTENDED...MAINLY WITH DAYTIME HEATING./VII/.

&&

.AVIATION...

VFR CONDITIONS WILL CONTINUE THROUGH THE UPCOMING 12Z TAF
PERIOD...ALTHOUGH CAN/T RULE OUT PATCHY FG/LIFR STRATUS DEVELOPING
THIS MORNING ACROSS THE LOWER TOLEDO BEND COUNTRY OF WCNTRL LA...AS
WELL AS THE SRN SECTIONS OF NCNTRL LA...ALONG/JUST AHEAD OF A WEAK
COLD FRONT EXTENDING FROM NEAR A IAH...TO IER...TO MNE AND ELD LINE
AS OF 08Z. THE LAST OF THE -SHRA AND ISOLATED -TSRA HAVE
DISSIPATED...WITH 5-7KFT CIGS QUICKLY ERODING FROM THE SW ACROSS SW
AR. THIS TREND WILL CONTINUE THROUGH 12Z ACROSS THE TXK/ELD
TERMINALS...BUT AN EXTENSIVE BAND OF 15KFT CIGS WILL CONTINUE TO
SPREAD E ACROSS EXTREME NE TX/SW AR N OF THE I-20 CORRIDOR...ALONG
THE BASE OF THE COLD CORE UPPER LOW CENTERED OVER SE KS. THESE CIGS
SHOULD THIN AND SCATTER OUT THIS AFTERNOON...WITH SKC EXPECTED
ACROSS THESE AREAS BETWEEN 00-06Z SATURDAY. THE WEAK FRONTAL BOUNDARY WILL
DRIFT A BIT FARTHER SE INTO SE TX/CNTRL AND NE LA BEFORE STALLING
LATER TODAY...RESULTING IN WNW WINDS 5-10KTS. WINDS WILL DIMINISH TO
LESS THAN 5KTS AFTER 00Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  51  83  56  84 /  10   0   0   0   0
MLU  77  50  82  53  82 /  10   0   0   0   0
DEQ  73  46  80  46  84 /  10   0   0   0   0
TXK  74  50  80  54  86 /  10   0   0   0   0
ELD  77  48  80  52  83 /  10   0   0   0   0
TYR  77  52  82  56  82 /  10   0   0   0   0
GGG  79  50  82  53  85 /  10   0   0   0   0
LFK  82  53  85  54  86 /  10   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Mar 23, 5:48 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
548 AM CDT FRI MAR 23 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-241100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
548 AM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

VII

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.